# SDR P5CA9500014

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Scratched
- Location: Nr 4 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES RIGHT SIDE NR 4 ENGINE THRUST REVERSER SLEEVE FROM 3:30 TO 4:00 POSITION.  REMOVED SCRATCHES AS PER BOEING SRM 51-10-01 PAGE 11 TREATED AND PAINTED AREA.
